I started methotrexate about 6 weeks ago and am now having a really stiff neck (had a neck fusion done in 2009). I was just wondering if any one else has had any stiff neck issues/headaches with this medication. I inject once a week. Also, wow am I going to feel like crap the next day after the injection forever??
Oh goodness, I feel your pain. I would vomit unexpectedly, get migraines, nausea every Friday night after injection and the next day I was always down for the count! I have been off of MTX for a month and I don't miss the fatigue either...however the pain is 10 fold worse than when I was on it. Trying Areva now. Many others have had great success with it tho so just be aware but move forward as it could be your miracle drug! Good luck!
I am taking some awesome products and wish I could help everyone. Email me if interested.
[[email: [[email: (Email address can only be seen by the question and answer creators)
No unfortunately Wendy, I have not noticed ANYTHING...good or bad with Arava. 😔 I had to see a resident doc yesterday cuz I'm going through my pain meds to fast...(duh) and geeze what a joke! Young man was about my own sons age and had the nerve to start out with "well, my first go to drug is an NSAID"....what?....Ya...We had a little talk!
My Rhumy said the Arava can take mths or more to "see" anything. (That is a LONG time when you're flaring and in pain!) I have contemplated a return to the Metho for some relief...but gosh I just don't want the fatigue, brain fog and nausea.
How is your meds working for ya? Has some side effects subsided?
We never share your personal information with anyone.